# SDR IPXA2019030839838

- Difficulty date: March 7, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 24,382 hours, 16,362 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Broken
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW ENTRY DOOR INDICATION PROX SENSOR BRACKET BROKEN. DEFERRED PER E.O. B757-5270-71852-A SENSOR REMOVED AND WIRES CAPPED AND STOWED PARTS ON ORDER ON REC. # 262103A 52-71-00-09. **SUPPLEMENTAL SDR** R/R SENSOR BRACKET IAW SRM 51-40-02. INSTALLED NEW SENSOR IAW AMM 52-71-00. OPS CK OK. THIS CLEARS M664238.
